Non-abelian extensions have nonsimple spectrum
Compositio Mathematica, Volume 65 (1988) no. 2, pp. 155-170.
@article{CM_1988__65_2_155_0,
     author = {Robinson, E. Arthur},
     title = {Non-abelian extensions have nonsimple spectrum},
     journal = {Compositio Mathematica},
     pages = {155--170},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {2},
     year = {1988},
     zbl = {0641.28011},
     mrnumber = {932641},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_2_155_0/}
}
TY  - JOUR
AU  - Robinson, E. Arthur
TI  - Non-abelian extensions have nonsimple spectrum
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 155
EP  - 170
VL  - 65
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1988__65_2_155_0/
UR  - https://zbmath.org/?q=an%3A0641.28011
UR  - https://www.ams.org/mathscinet-getitem?mr=932641
LA  - en
ID  - CM_1988__65_2_155_0
ER  - 
%0 Journal Article
%A Robinson, E. Arthur
%T Non-abelian extensions have nonsimple spectrum
%J Compositio Mathematica
%D 1988
%P 155-170
%V 65
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1988__65_2_155_0
Robinson, E. Arthur. Non-abelian extensions have nonsimple spectrum. Compositio Mathematica, Volume 65 (1988) no. 2, pp. 155-170. http://www.numdam.org/item/CM_1988__65_2_155_0/

[BFK] M. Brin, J. Feldman and A. Katok, Bernoulli diffeomorphisms and group extensions of dynamical systems with non-zero characteristic exponents, Annals of Math. 113 (1981) 159-179. | MR | Zbl

[C] R. Chacon, Approximation and spectral multiplicity, Lect. Notes in Math. 160 (1970) 18-22. | MR | Zbl

[Fu] H. Furstenberg, Strict ergodicity and transformations of the torus, Amer. J. Math. 83 (1961) 573-601. | MR | Zbl

[G] G. Goodson, On the spectral multiplicity of a class of finite rank transformations, Proc. Amer. Math. Soc. 93 (1985) 303-306. | MR | Zbl

[J] A. Del Junco, A transformation with simple spectrum which is not rank one, Can. J. Math. 29 (1977) 655-663. | MR | Zbl

[K] A. Katok, Constructions in Ergodic Theory. Progress in Mathematics, Burkhauser, Boston (to appear). | MR

[KS] A. Katok and A. Stepin, Approximations in ergodic theory, Uspekhi Mat. Nuak. 22 (1967); Russian Math. Surveys 22 (1967) 77-102. | MR | Zbl

[Ki] J. King, The comutant in the weak closure of the powers for rank-1 transformations, Ergod. Th. and Dynam. Sys. 6 (1986) 363-384. | MR | Zbl

[M1] G. Mackey, Unitary Group Representations in Physics, Probability and Number Theory, Benjamin/Cummings, Reading, MA (1978). | MR | Zbl

[M2] G. Mackey, Induced Representations of Groups and Quantum Mechanics, W.A. Benjamin, New York (1968). | MR | Zbl

[MwN] J. Mathew and M. Nadkarni, A measure preserving transformation whose spectrum has a Lebesgue component of multiplicity two, Bull. London Math. Soc. 16 (1984) 402-406. | MR | Zbl

[Mo] C. Moore, Groups with finite dimensional irreducible representations, Trans. Amer. Math. Soc. 166 (1972) 401-410. | MR | Zbl

[O] V. Oseledec, The spectrum of ergodic automorphisms, Dokl. Akad. Nuak SSSR 168 (1966) 402-406. | MR | Zbl

[P] W. Parry, Ergodic properties of transformations and flows on nilmanifolds, Amer. J. Math. 91 (1969) 757-771. | MR | Zbl

[R1] A. Robinson, Ergodic measure preserving transformations with arbitrary finite spectral multiplicities, Inv. Math. 72 (1983) 229-314. | EuDML | MR | Zbl

[R2] A. Robinson, Mixing and spectral multiplicity, Ergod. Th. and Dynam. Sys. 5 (1985) 617-624. | MR | Zbl

[R3] A. Robinson, Transformations with highly nonhomogeneous spectrum of finite multiplicity, Israel J. Math. 56 (1986) 75-88. | MR | Zbl

[R4] A. Robinson, Ergodic properties that lift to compact abelian extensions, Proc. Amer. Math. Soc. 101 (1987) (to appear). | MR | Zbl

[Ru1] D. Rudolph, k-Fold mixing lifts to weakly mixing isometric extensions, Ergod. Th. and Dynam. Sys. 5 (1985) 445-447. | MR | Zbl

[Ru2] D. Rudolph, Classifying the isometric extensions of a Bernoulli shift, J. D'Analyse. Math. 34 (1978) 36-60. | MR | Zbl

[V] W. Veech, Finite group extensions of irrational rotations, Israel J. Math. 21 (1975) 240-259. | MR | Zbl